# SDR SWAA2022031066155

- Difficulty date: January 31, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS695 AND BL0 AT CENTER WING BOX 2022-55488 / [01] REPLACED ANGLE LOC. BS 695 AND BL0 AT CENTER WING BOX IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 273A9110 REV: A.;[02] CORRECTED STEP 1 REPLACED ANGLE LOC. BS 695 AND BL0 AT CENTER WING BOX IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 273A9110 SHEET 6 REV: A. SEE INDIVIDUAL SIGN OFFS BELOW;[03] CORRECTED STEP 1  REPLACED ANGLE LOC. BS 695 AND BL0 AT CENTER WING BOX IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 273A9110 SHEET 6 REV: A. SEE INDIVIDUAL SIGN OFFS BELOW AS RII
